# SDR SWIA2020060951007

- Difficulty date: May 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT FS310.00 CRACKED IN RADIUS JUST INBOARD OF STR 25R.  (C-CHECK) RO 4/23/2020 REPAIRED MAIN AVIONICS BAY LOWER FRAME AT FS310.00 REF SRM. SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECKS GOOD.
